# SDR HALA9761

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196018N
- Condition: Corroded
- Location: Bs 1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUPPORT FRAME OF TAIL SKID HAS LEVEL 2 CORROSION AND NUTPLATES AND RIVETS WITH LEVEL 2 CORROSION AFT ACCESSORY COMPARTMENT CENTERLINE BOTTOM BETWEEN STATION 1209 AND 1230.  INSTALLED NEW NUTPLATES AND RIVETS AND AFT ACCESSORY COMPARTMENT BETWEEN STATION 1209 AND 1230 AND NEW LEFT SUPPORT FRAME P/N 991960-17N AND RIGHT SUPPORT FRAME P/N 991960-18N PER SRM 51-30-2.  CORROSION WAS REMOVED BY REPLACEMENT OF CORRODED FRAMES, NUTPLATES AND FASTENERS PER SRM 51-30-1, 51-30-5 AND 51-30-2.  (M)
